# SDR FDEA200904281461

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 54,318 hours, 41,731 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651593730
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CORROSION BS 680 STR 28R TO 28L.  CUT-OUT DAMAGED AREA IAW SRM 53-10-4 FIG 15. FABRICATED REPAIR PARTS IAW SRM 53-10-4 FIG 15 AND TREATED AND PRIMED IAW SRM 51-10-2 AND INSTALLED PARTS IAW SRM 53-10-4 FIG 15 AT SHEAR TIE STA 680 STR 28L - 28R.
